| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The event code was cleared from the memory of the device and thereafter did not return.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted stryker to report that their device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.There was no patient involvement reported during the event.